# SDR DALA2015030201931

- Difficulty date: February 28, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1079-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT CUSP WEB CORRODED BS 1079-1098, LBL 60, TASK 53-211-02.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-20-02, FIG 1.
